A property of plane homeomorphisms
Fundamenta Mathematicae, Tome 42 (1955) no. 1, pp. 61-74
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_42_1_61_74,
author = {H. Eggleston},
title = {A property of plane homeomorphisms},
journal = {Fundamenta Mathematicae},
pages = {61--74},
year = {1955},
volume = {42},
number = {1},
doi = {10.4064/fm-42-1-61-74},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-42-1-61-74/}
}
H. Eggleston. A property of plane homeomorphisms. Fundamenta Mathematicae, Tome 42 (1955) no. 1, pp. 61-74. doi: 10.4064/fm-42-1-61-74
Cité par Sources :